# SDR UPS07449798

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E PANEL HAS 5 FT CRACK.  A/C IS OOS.  [SUP 05-21-07]   REMOVED PANEL FROM A/C. SENT TO SHEETMETAL SHOP. PANEL REINSTALLED IAW EO B747-5720-6416E.
